# SDR YENA2024122601593

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / LHS FWD FUSELAGE / SKIN AT FR24-26 BETWEEN STR 23L-24L / DENT DAMAGE - PERMANENT REPAIR; REFERENCES: /1/ DAMAGE REPORT 102L-3 – 3065 /2/ REO 500-53-21-911 /3/ REO 500-53-21-1011.  AT THE CURRENT C CHECK FOR N3102J AT YMX, MAINTENANCE PERSONNEL REPORTED DENT DAMAGE COMMON TO THE SKIN PANEL (PN C02312220-005) LOCATED AT FR 24-26 BETWEEN STGR 23L AND 24L WITH DIMENSIONS MEASURING 1.6” IN LENGTH BY 1.6” IN WIDTH WITH A .015” DEPTH AS REPORTED ON THE REF/1/ DAMAGE REPORT. A SEARCH OF THE AIRCRAFT MAINTENANCE RECORDS SHOWED THAT THE DENT WAS PREVIOUSLY DISPOSITIONED WITH A TEMPORARY REPAIR FOR 1500 FH UNDER THE REF/2/ REO. YMX SUBMITTED THE PREVIOUSLY REPORTED DENT DAMAGE TO AIRBUS CANADA REQUESTING PERMANENT REPAIR PLAN DISPOSITION.  AIRBUS CANADA PROVIDED A REPAIR PLAN VIA THE REF/3/ REO CONSISTING OF TRIMMING OUT THE DENT DAMAGE, ACCOMPLISHING REQUISITE INSPECTIONS AND FABRICATING AND INSTALLING A REINFORCING REPAIR. THE SKIN PANEL IS PRIMARY STRUCTURE AND FATIGUE CRITICAL BASELINE STRUCTURE (FCBS). A DAMAGE TOLERANCE ANALYSIS MUST BE INCORPORATED WITH 12 MONTHS OF THE REPAIR EMBODIMENT. THIS EC AC24-1479-01 ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /3/ REO WITHOUT DEVIATIONS. EC AC24-1479-02 TRACKS THE INCORPORATION OF THE DTA WITHIN 12 MONTHS OF THE EMBODIMENT OF THIS REPAIR. SUBSTANTIATION: THIS PERMANENT REPAIR HAS BEEN APPROVED VIA THE REF /3/ REO AND CLASSIFIED AS MAJOR. (E/C: AC24-1479-01)
